MAUDE Adverse Event Report: TISSIUM SA COAPTIUM CONNECT; COAPTIUM CONNECT WITH TISSIUM LIGHT

TISSIUM SA COAPTIUM CONNECT; COAPTIUM CONNECT WITH TISSIUM LIGHT
Model Number NCOCO6010;NCOCO5010
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a left ulnar nerve reconstruction using two coaptium® connect devices, an approximately 3 mm fracture line was observed near the distal ridge region of the proximal coaptation chamber while accommodating a nerve measuring approximately 7 mm into a 6 mm chamber.No fragment detachment was observed and no material was retained; the device was not replaced.At the distal repair site, fixation to the posterior epineurium was incomplete and two sutures were placed through the chamber and epineurium to complete the repair.The procedure was prolonged by approximately 30 minutes.No patient injury was reported.
 
Additional Manufacturer Narrative
The devices will not be returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if additional information becomes available.
 
Event or Problem Description
During a left ulnar nerve reconstruction using two coaptium® connect devices, an approximately 3 mm fracture line was observed near the distal ridge region of the proximal coaptation chamber.This occurred while attempting to accommodate a nerve measuring approximately 7 mm in diameter into a 6 mm chamber.No fragmentation was observed; the device was not replaced.At the distal repair site, fixation to the epineurium was incomplete and two sutures were placed through the chamber and epineurium to complete the repair.The procedure was prolonged by approximately 30 minutes.No patient injury was reported.
 
Additional Manufacturer Narrative
The root cause investigation was conducted and included a review of the device history record and relevant quality and manufacturing documentation.No manufacturing, design, or labeling nonconformities were identified.The device was confirmed to be compliant with all applicable specifications.The investigation determined that the proximal chamber fracture occurred during insertion of a nerve measuring approximately 7 mm into a 6 mm coaptium® chamber, exceeding the size range defined in the instructions for use (ifu).The investigation also determined that the distal fixation issue was associated with the intraoperative conditions, including limited surgical access and the presence of residual blood in the surgical field, which were not aligned with the conditions described in the ifu.Based on the available information, the event is most consistent with a use-related error.No device-related defect was identified and the device performed in accordance with its intended design and specifications when used within labeled parameters.

Brand Name
COAPTIUM CONNECT
Common Device Name
COAPTIUM CONNECT WITH TISSIUM LIGHT
Manufacturer (Section D)
TISSIUM SA
74
rue du faubourg saint-antoine
paris, 75012
FR  75012
Manufacturer (Section G)
TISSIUM SA F1 MANUFACTURING SITE
parc activite pierre mauroy
2rue pierre antoine delahousse
roncq, 59223
FR   59223
Manufacturer Contact
hallie arlotta
245 main st
2nd floor
cambridge, MA 02142
3179957384
MDR Report Key24430041
Report Number3021453307-2026-00001
Device Sequence Number10303747
Product Code SFD
UDI-Device Identifier03760279380209
UDI-Public03760279380209
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
DEN240066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCOCO6010;NCOCO5010
Device Catalogue NumberNCOCO6010; NCOCO5010
Device Lot Number250700051; 250700050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale